# SDR DALA14001400913

- Difficulty date: January 7, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 68,647 hours, 52,989 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL280,  RED CABIN ALTITUDE WARNING LIGHT ILLUMINATED. PERFORMED AN EMERGENCY DESCENT TO 10,000 FEET AND CONTINUED TO SCHEDULED DESTINATION.  CABIN PRESSURE CLIMBED TO 12,000 FEET BEFORE CREW COULD MANUALLY STABILIZE.  NO OTHER FAULT LIGHTS AND PASSENGER MASKS WERE NOT DEPLOYED.  MAINTENANCE VERIFIED THAT THE LT AND RT PACKS OPERATE NORMALLY AND THAT THE OUTFLOW VALVE MANUALLY OPERATED NORMALLY.    REPLACED CABIN PRESSURE POWER TRANSFER RELAY R2-258. OPS CHECKED NORMAL.
